Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Got hit on thigh and started hurting. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi I fell over 4 months ago and hit my thigh. I had an X XXXXXXX nothing was broken. Now my thigh hurts more than it did when it happen and itches. This started about a week ago.
Posted Thu, 15 Nov 2012 in Bones, Muscles and Joints
Answered by Dr. Prasad 8 hours later

Thanks for the query.

I am glad to know that X-ray revealed no fracture. Even if there was a minor fracture, 4 months is sufficient time to heal and therefore I can assure you - your current symptoms are not related to the fall.

Based on the details provided I am unable to relate the high intensity pain and itching to any serious organic medical condition. Perhaps this is just a muscle strain. I suggest you to try antiinflammatory analgesics such as Advil 400mg twice a day for a few days for pain and Claritin lotion for itching. If symptoms do not improve with these medications you will need to visit your doctor for a detailed examination.

Hope this plan of treatment is helpful. I will be pleased to answer any other concerns that you might have.

Best Wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor